# SDR WWMA9500032

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 9902A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3348 SBP/LAX, PILOT REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THAT THE LEFT MAIN LANDING GEAR RADIUS ROD SHUTTLE VALVE HAD FAILED.  THE VALVE WAS REPLACED, GEAR SWINGS WERE PERFORMED AND OPERATIONAL CHECKS OF THE SYSTEM WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
